# SDR SWAA082799

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 72,608 hours, 67,801 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND SHEAR TIE CRACKED AT BS 400, STR 17R.  REMOVED AND REPLACED SHEAR TIE PER SRM.
